# SDR 8EKA20140205001

- Difficulty date: January 29, 2014
- Submitted: February 5, 2014
- Operation: Air carrier
- Aircraft: N348CA
- Make and model: Casa C212CC
- Aircraft serial: 175
- Aircraft time: 212,968 hours, 22,540 cycles
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 50065861
- Part serial: SEP09789
- Condition: Cracked
- Location: Lt Mlg
- Part time: 5 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING POST FLIGHT INSPECTION MAINTENANCE CREW FOUND LT MLG OTBD WHEEL HALF TO BE CRACKED IN FOUR PLACES, CRACK LENGTH NOT EXCEEDING .25 INCHES.  ACFT WAS GROUNDED IMMEDIATELY & A NEW WHEEL & TIRE ASSEMBLY WERE INSTALLED.
